# SDR UPS02439689

- Difficulty date: September 17, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LT BS 2231 STR 25 1 EA FASTENER HOLE CRACK FOUND AT REVEAL RUNNING FWD APPROX 0.040 INCH AND RUNNING AFT APPROX 0.020 INCH. PLS REFER ATT FIG.     BS 2231 S25L STRAP REPAIRED AS PER SRM 53-10-04 FIG 115. ** REPEAT INSPECTION PER BSB 53A2450 AT 3000 FLT CYCLES INTERVAL.**
